# SDR SWAA2013110421812

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 62,667 hours, 51,649 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 69454126
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD, 2ND FROM BOTTOM STOP PIN MISSING LOCK CLIP & OUT OF ADJUSTMENT.  INSTALLED LOCK CLIP IAW AMM.
